# SDR 98ZZZX3180

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Coil
- Part number: 6851007
- Condition: Detached
- Location: Propeller Gov
- Component: Woodward, 8210104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SUBMITTED GOVERNOR FOR INSPECTION DUE TO HIGH CARBON CONTENT IN OIL ANALYSIS.  INSPECTION REVEALED THE SYNCHRONIZING COIL HAD COME LOOSE IN THE COVER.  THE COIL CONTACTED THE FLYWEIGHTS WHICH CAUSED MATERIAL TO BE REMOVED FROM THE COIL.
